research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
ALGEBRA OF QUOTIENTS WITH BOUNDED EVALUATION FOR SOME OPERATOR ALGEBRAS

Author: Amir A.Mohammad
Journal: JOURNAL OF EDUCATION AND SCIENCE مجلة التربية والعلم ISSN: 1812125X Year: 2005 Volume: 17 Issue: 7 Pages: 132-141
Publisher: Mosul University جامعة الموصل

Loading...
Loading...
Abstract

In this paper, we find the algebra of quotients with bounded evaluation for operator algebras on a complex Hilbert space, namely: Hilbert - Schmidt and trace -class operators. Also, we study the behavior in computing the algebra of quotients with bounded evaluation for totally prime associative algebra,

في هذا البحث، تم ايجاد جبر القسومات ذات القيم المقيدة لجبريات المؤثرا الخطية على فضاء هلبرت المعقد، تحديداً: مؤثرات هلبرت- شمت ومؤثرات صنف تراس. ايضاً، تم دراسة السلوك في احتساب جبر القسومات ذات القيم المقيدة لجب تجميعي اولي كلياً.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2005 (1)